Ulster University Logo

Ulster Institutional Repository

Local Maxima of a Random Algebraic Polynomial

Biomedical Sciences Research Institute Computer Science Research Institute Environmental Sciences Research Institute Nanotechnology & Advanced Materials Research Institute

Farahmand, K and Hannigan, P (2001) Local Maxima of a Random Algebraic Polynomial. International Journal of Mathematics and Mathematical Sciences, 25 (5). pp. 331-343. [Journal article]

Full text not available from this repository.


Item Type:Journal article
Faculties and Schools:Faculty of Computing & Engineering
Faculty of Computing & Engineering > School of Computing and Mathematics
Research Institutes and Groups:Computer Science Research Institute
Computer Science Research Institute > Artificial Intelligence and Applications
ID Code:7830
Deposited By:Professor Kambiz Farahmand
Deposited On:22 Jan 2010 10:33
Last Modified:22 Jan 2010 10:33

Repository Staff Only: item control page